EconPapers    
Economics at your fingertips  
 

Infinite Dimensional Optimal Control

Alexander Zaslavski ()
Additional contact information
Alexander Zaslavski: Technion-Israel Institute of Technol

Chapter Chapter 6 in Turnpike Phenomenon and Symmetric Optimization Problems, 2022, pp 193-265 from Springer

Abstract: Abstract In this chapter we study the turnpike phenomenon for continuous-time optimal control problems in infinite dimensional spaces that have a certain symmetric property. To have the turnpike property means, roughly speaking, that the approximate solutions of the problems are determined mainly by the integrand and are essentially independent of the choice of interval and endpoint conditions, except in regions close to the endpoints. It is shown that for our class of problems the turnpike is a minimizer of the integrand. We also study the structure of approximate solutions on large intervals in the regions close to the right end points. The results of this chapter are new. They will be obtained for two large classes of problems that will be treated simultaneously.

Date: 2022
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-96973-8_6

Ordering information: This item can be ordered from
http://www.springer.com/9783030969738

DOI: 10.1007/978-3-030-96973-8_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-96973-8_6